Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 76, NWS Lincoln, IL

June 5, 2019Cass County, Mason County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2019, 2:11 PM CDT for Cass County, Mason County, Schuyler County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2019, 2:11 PM CDT (19:11 UTC)
Expired
Jun 5, 2019, 3:00 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:40 PM CDTHAIL 0.75Camden, IL
Jun 5, 2:51 PM CDTHAIL 0.88Beardstown, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS53 KILX 051911
SVRILX
ILC017-125-169-052000-
/O.NEW.KILX.SV.W.0076.190605T1911Z-190605T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
211 PM CDT Wed Jun 5 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Western Cass County in west central Illinois...
  Schuyler County in west central Illinois...
  Southwestern Mason County in central Illinois...

* Until 300 PM CDT.

* At 210 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Littleton, or 10 miles west of Rushville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Beardstown, Rushville, Bluff Springs, Browning, Frederick,
  Huntsville, Camden, Ripley and Snicarte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4023 9088 4015 9013 3987 9032 3995 9053
      3997 9051 3999 9052 3998 9061 4000 9060
      4002 9061 4003 9061 4002 9063 4005 9068
      4008 9067 4008 9070 4010 9070 4011 9091
TIME...MOT...LOC 1910Z 287DEG 34KT 4016 9076 

HAIL...1.00IN
WIND...60MPH
 
$$

Miller
2 follow-up statements
258 
WWUS53 KILX 051932
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
232 PM CDT Wed Jun 5 2019

ILC017-125-169-052000-
/O.CON.KILX.SV.W.0076.000000T0000Z-190605T2000Z/
Cass-Schuyler-Mason-
232 PM CDT Wed Jun 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR WESTERN CASS...SCHUYLER AND SOUTHWESTERN MASON COUNTIES...

At 230 PM CDT, a severe thunderstorm was located near Beardstown.
Other severe storms were located 5 miles south of Snicarte and near 
Camden. All storms were moving slowly east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Beardstown, Rushville, Bluff Springs, Browning, Frederick,
Huntsville, Camden, Ripley and Snicarte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4023 9088 4015 9013 3987 9032 3995 9053
      3997 9051 3999 9052 3998 9061 4000 9060
      4002 9061 4003 9061 4002 9063 4005 9068
      4008 9067 4008 9070 4010 9070 4011 9091
TIME...MOT...LOC 1930Z 284DEG 12KT 4007 9042 

HAIL...1.00IN
WIND...60MPH
 
$$

Miller
199 
WWUS53 KILX 051947
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
247 PM CDT Wed Jun 5 2019

ILC017-125-169-052000-
/O.CON.KILX.SV.W.0076.000000T0000Z-190605T2000Z/
Cass-Schuyler-Mason-
247 PM CDT Wed Jun 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWEST CASS...CENTRAL SCHUYLER AND SOUTHWESTERN MASON
COUNTIES...

At 246 PM CDT, a severe thunderstorm was located 3 miles southeast
of Camden, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated. At 240 pm, Schuyler County emergency 
         management reported dime sized hail in Camden.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Beardstown, Rushville, Bluff Springs, Browning, Frederick, Camden,
Ripley and Snicarte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4021 9078 4015 9013 3996 9026 3997 9047
      3998 9048 3999 9052 3998 9061 4000 9060
      4002 9061 4003 9061 4002 9063 4005 9068
      4008 9067 4008 9070 4010 9070 4010 9080
TIME...MOT...LOC 1946Z 286DEG 25KT 4011 9066 

HAIL...1.00IN
WIND...<50MPH
 
$$

Miller

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:43 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 5, 12:43 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1243 PM CDT Wed Jun 5 2019

.UPDATE...
Issued at 1053 AM CDT Wed Jun 5 2019

Evolving MCS moving into Central Illinois NW of the river this
morning. A trough axis draped across the center of the state is
out ahead of it, invof the outflow boundary from the overnight
convection in the northern tier of the state. A persistent band of
stratus also stretched across the midsection of the state, ahead
of the advancing storm. This may come more into play later in the
afternoon, but for now, the warm temperatures and dewpoints in the
70s have more than enough instability to feed the advancing storm,
and SPC mesoanalysis supports this trend with the axis of highest
SBCAPE just ahead of the storms. Although there is plenty of
instability, the shear is very limited in this storm with any
depth. Near any mesoscale boundaries/troughs/outflows, this may
briefly be enhanced, but limited in scope. Updrafts on vis
satellite imagery still bubbling, and CIMSS ProbSevere product
tracking some pulse-like trends. Will continue to monitor for
marginal hail threat/wind threat as the storms continue to
advance. Neither HRRR/NAM13/NAM32/WRF runs are picking up on
current activity, but see little to get in the way of the
advancing storm for at least the next couple hours. This cold pool
will likely impede the high res CAMS from properly depicting this
afternoon as well.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 355 AM CDT Wed Jun 5 2019

A couple of MCS complexes was producing showers/thunderstorms over
ne IA, northern IL/IN (north of CWA), southern WI and sw lower MI.
An outflow boundary was pushing southward toward northern borders
of Knox and Stark counties, still nw of Kewanee at 345 am. A
cluster of showers and isolated thunderstorms was over southeast
and southern IL, se of a Taylorville to Decatur to Champaign line
and extended into sw IN and western KY. All this convection was
tracking eastward and to linger next few hours over southeast CWA
and possibly areas north of I-74. Some clearing skies have worked
eastward into portions of central and west central IL. Predawn
surface map shows a cold front over central parts of WI/IA/KS
while weak 1020 mb high pressure was off the NC coast. SSW to SW
flow over IL with fairly moist dewpoints in the 60s and temps in
the upper 60s/lower 70s.

SPC day1 outlook has a slight risk of severe thunderstorms along
and se of a Canton to Pontiac line from mid afternoon into mid
evening today, while marginal risk north of there, for mainly
large hail and damaging winds (15% risk), with just 2% risk of
tornadoes. Air mass to get quite unstable this afternoon (CAPES
3000-4500 j/kg) across much of CWA ahead of cold front, though 0-6
km bulk shear values remain only at 20-30 kts. Latest forecast
models have trended slower with cold front dropping southward into
far northern cWA by 21Z/4 pm today, near I-72 by early evening,
and into southeast IL south of I-70 early overnight. So have
lingered convection chances longer into this evening south of I-74
and diminishing during late evening and early overnight over
southern CWA. Warm highs in the mid to upper 80s today and humid
with dewpoints in the upper 60s/lower 70s, giving peak heat index
values this afternoon of 90-95. Lows overnight range from lower
60s from I-74, mid 60s central CWA and upper 60s in southeast IL.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 355 AM CDT Wed Jun 5 2019

Frontal boundary to be south of CWA on Thu and Fri, keeping higher
chances of convection south of area. Have chance pops from
springfield to Terre Haute south on Thu and Fri and dry over
northern/NE CWA. Have chance pops in southern 6 counties Thu
night while much of central IL to be dry. Highs Thu in the lower
80s in central IL and mid 80s in southeast IL. Highs in the lower
80s on Friday across CWA.

A 579 dm 500 mb low near the AZ/NM border to track slowly into AR
by early Fri evening, and near the TN/MS/AL border by 18Z/1 pm
Sunday. This will increase chances of showers and some
thunderstorms over central and southeast IL during this weekend.
Highs Sat in the lower 80s, and upper 70s to around 80F on
Sunday. Models have shifted the heavier rains further south past
couple of runs due to further south track of upper level low.
Southeast IL could see 1-2 inches of rain and locally higher
amounts, with half to 1 inch amounts over central CWA and less
than half inch northern CWA from Peoria and Bloomington north.
Chances of showers and isolated thunderstorms lingers Sunday night
and into Monday especially over eastern IL. Much of area should
be dry on Monday night and Tuesday with just isolated showers over
far eastern IL as weakening upper level low/trof shifts further
east. Highs Mon/Tue in the mid to upper 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1237 PM CDT Wed Jun 5 2019

Minor adjustments to try and capture the remnants of an overnight
MCS as it moves through Central IL. Current conditions not
initializing well in models. How much the atmosphere will be able
to recover in the next few hours will likely make the difference
in afternoon/evening convection. Considering how many boundaries
are out there as well as plenty of surface based instability, not
completely ruling out convection later, even in the northern
terminals that are less likely, but still not zero chance. In the
predawn hours, weak ridging/lack of pressure gradient will drop
winds to calm/light and variable.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HJS
SHORT TERM...07
LONG TERM...07
AVIATION...HJS
Hazardous weather outlook, Jun 5, 11:35 AM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1135 AM CDT Wed Jun 5 2019

ILZ027-028-030-060345-
Knox-Marshall-Stark-
1135 AM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated to scattered thunderstorms are possible today. There is
a marginal risk of severe thunderstorms this afternoon north of
Peoria. Large hail and damaging winds are the main threats, with
locally heavy rains possible with thunderstorms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There is a chance of thunderstorms again during this weekend, with
isolated thunderstorms possible on Monday. These are currently
not expected to be severe.

Moderate flooding will continue along the Illinois River from
Peoria upstream, with river levels continuing a slow but steady
fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

ILZ029-031-036-037-040>042-047-048-060345-
Cass-Fulton-Logan-Mason-Menard-Peoria-Schuyler-Tazewell-Woodford-
1135 AM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Thunderstorms are possible today. There is a slight risk of
severe thunderstorms south of Peoria, as a line of storms pass
through Central Illinois. Large hail and damaging winds are the
main threats, with locally heavy rains possible with
thunderstorms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There is a chance of thunderstorms again during this weekend, with
isolated thunderstorms possible on Monday. These are currently
not expected to be severe.

Moderate flooding will continue along the Illinois River from
Peoria upstream, with river levels continuing a slow but steady
fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, especially from
Peoria southward.

ILZ038-043>046-060345-
Champaign-De Witt-McLean-Piatt-Vermilion-
1135 AM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected today into mid evening.
There is a slight risk of severe storms, with large hail and
damaging winds the main threats from mid afternoon through dusk.
An isolated brief tornado is also possible along with locally
heavy rains from thunderstorms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms are possible south of I-72 Thursday through
Friday night. There is a better chance of thunderstorms across the
area this weekend. A chance of thunderstorms lingers into Monday.
The risk of severe storms is low during this time though locally
heavy rains are possible this weekend especially south of I-72.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from mid afternoon until
sunset.

ILZ049>057-061-060345-
Christian-Coles-Douglas-Edgar-Macon-Morgan-Moultrie-Sangamon-
Scott-Shelby-
1135 AM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected this afternoon into mid
evening. There is an enhanced risk of severe thunderstorms from
mid day through sunset, with large hail and damaging winds the
main threats. An isolated brief tornado is also possible. There is
also the potential that locally heavy rain with the thunderstorms
that may cause flooding.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated thunderstorms are possible from Thursday through Friday
night, with a better chance of thunderstorms during this weekend.
Isolated thunderstorms are possible on Monday. The risk of severe
weather is low during this time, though locally heavy rain is
possible this weekend mainly south of I-72.

Major flooding will continue along the Illinois River, with the
river nearly steady or slowly falling the next several day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from mid afternoon until
sunset.

ILZ062-063-066>068-071>073-060345-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1135 AM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected today and this evening.
There is an enhanced risk of severe storms late this afternoon
and into this evening. Strong winds and large hail are the main
threats. An isolated brief tornado is possible and there is also
the potential that locally heavy rain with the thunderstorms may
cause flooding.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Isolated to scattered thunderstorms are possible Thursday through
Friday night, with a better chance of thunderstorms this weekend.
A chance of thunderstorms lingers into Monday. The risk of severe
weather will be low during this time, though locally heavy rains
will be possible again this weekend.

Minor flooding on the Wabash River upstream of Vincennes should
subside on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from late afternoon
through the evening.

HJS

In the hours before

Special weather statement, Jun 5, 10:46 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1046 AM CDT Wed Jun 5 2019

ILZ036-037-041-051630-
Tazewell-Mason-Fulton-
1046 AM CDT Wed Jun 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FULTON...SOUTHWESTERN
TAZEWELL...AND NORTHEASTERN MASON UNTIL 1130 AM CDT...

At 1045 AM CDT, Doppler radar was tracking a strong thunderstorm
near Cuba, or 8 miles west of Canton, moving southeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Canton, Lewistown, Manito, Cuba, St. David, Fairview, Easton,
Dunfermline, Forest City, Smithfield, Bryant, Banner, Liverpool,
Topeka, Goofy Ridge, Little America and Fiatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4066 9018 4056 8987 4051 8987 4054 8982
      4048 8964 4015 8974 4049 9033
TIME...MOT...LOC 1545Z 301DEG 39KT 4052 9016

Geelhart
Local storm report, Jun 5, 11:49 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     SAN JOSE                40.31N 89.60W
06/05/2019  E50 MPH          MASON              IL   EMERGENCY MNGR

1140 AM     HAIL             SAN JOSE                40.31N 89.60W
06/05/2019  M0.50 INCH       MASON              IL   EMERGENCY MNGR

&&

VWILSON
Local storm report, Jun 5, 11:59 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND GST     4 W HARTSBURG           40.25N 89.52W
06/05/2019  E50 MPH          LOGAN              IL   EMERGENCY MNGR

1153 AM     HAIL             4 W HARTSBURG           40.25N 89.52W
06/05/2019  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

&&

VWILSON
Local storm report, Jun 5, 12:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            7 TREES DOWN, LARGEST 18 INCHES IN DIAMETER

&&

VWILSON
Local storm report, Jun 5, 12:12 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     3 SW HARTSBURG          40.22N 89.48W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            6 POWER POLES DOWN

&&

VWILSON
Local storm report, Jun 5, 12:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     SAN JOSE                40.31N 89.60W
06/05/2019  E50.00 MPH       MASON              IL   EMERGENCY MNGR

1140 AM     HAIL             SAN JOSE                40.31N 89.60W
06/05/2019  M0.50 INCH       MASON              IL   EMERGENCY MNGR

1148 AM     TSTM WND DMG     3 SW HARTSBURG          40.22N 89.48W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            6 POWER POLES DOWN

1153 AM     TSTM WND GST     4 W HARTSBURG           40.25N 89.52W
06/05/2019  E50.00 MPH       LOGAN              IL   EMERGENCY MNGR

1153 AM     HAIL             4 W HARTSBURG           40.25N 89.52W
06/05/2019  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

1153 AM     TSTM WND DMG     LINCOLN                 40.15N 89.37W
06/05/2019                   LOGAN              IL   EMERGENCY MNGR

            7 TREES DOWN, LARGEST 18 INCHES IN DIAMETER

&&

VWILSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:46 AM CDTSpecial Weather StatementILXFulton44 min
Jun 5, 11:21 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell39 min
Jun 5, 12:00 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon25 min
Jun 5, 3:00 PM CDTSevere Thunderstorm WarningILXCass, Mason26 min
Jun 5, 3:12 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott48 min
Jun 5, 3:21 PM CDTSpecial Weather StatementILXSangamon54 min
Jun 5, 3:54 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon51 min
Jun 5, 4:27 PM CDTSevere Thunderstorm WarningILXChristian, Shelby48 min
Jun 5, 4:36 PM CDTSevere Thunderstorm WarningILXClark, Edgar39 min
Jun 5, 5:03 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby42 min
Jun 5, 5:15 PM CDTSevere Thunderstorm WarningILXClark32 min
Jun 5, 5:36 PM CDTSpecial Weather StatementILXClay54 min
Jun 5, 5:57 PM CDTFlash Flood WarningILXClay6 hr
Jun 5, 6:02 PM CDTSpecial Weather StatementILXClark43 min
Jun 5, 6:33 PM CDTSpecial Weather StatementILXJasper, Richland57 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.